Barron, Tatyana, Ma, Xiaonan ORCID: 0000-0001-8960-7623, Marinescu, George ORCID: 0000-0001-6539-7860 and Pinsonnault, Martin (2014). Semi-classical properties of Berezin-Toeplitz operators with C-k-symbol. J. Math. Phys., 55 (4). MELVILLE: AMER INST PHYSICS. ISSN 1089-7658

Full text not available from this repository.

Abstract

We obtain the semi-classical expansion of the kernels and traces of Toeplitz operators with C-k-symbol on a symplectic manifold. We also give a semi-classical estimate of the distance of a Toeplitz operator to the space of self-adjoint and multiplication operators. (C) 2014 AIP Publishing LLC.

Item Type: Journal Article
Creators:
CreatorsEmailORCIDORCID Put Code
Barron, TatyanaUNSPECIFIEDUNSPECIFIEDUNSPECIFIED
Ma, XiaonanUNSPECIFIEDorcid.org/0000-0001-8960-7623UNSPECIFIED
Marinescu, GeorgeUNSPECIFIEDorcid.org/0000-0001-6539-7860UNSPECIFIED
Pinsonnault, MartinUNSPECIFIEDUNSPECIFIEDUNSPECIFIED
URN: urn:nbn:de:hbz:38-441103
DOI: 10.1063/1.4870869
Journal or Publication Title: J. Math. Phys.
Volume: 55
Number: 4
Date: 2014
Publisher: AMER INST PHYSICS
Place of Publication: MELVILLE
ISSN: 1089-7658
Language: English
Faculty: Unspecified
Divisions: Unspecified
Subjects: no entry
Uncontrolled Keywords:
KeywordsLanguage
KAHLER-MANIFOLDS; QUANTIZATIONMultiple languages
Physics, MathematicalMultiple languages
URI: http://kups.ub.uni-koeln.de/id/eprint/44110

Downloads

Downloads per month over past year

Altmetric

Export

Actions (login required)

View Item View Item